# SDR JJBA20250403019

- Difficulty date: March 27, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER II, FWD ON FRONT SPAR, UPPER RIB CRACKED AT UPPER MID HINGE FITTING. RUDDER II, FWD OF FRONT SPAR UPPER MID HINGE FITTING UPPER RIB REPLACED.
